Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Red bumps on behind and upper legs
An_253142 posted:
My skin quality is actually fairly good over most of my body, but on my behind and the upper parts of my legs (basically all the regions that's be covered by a pair of shorts) are covered with these unsightly red bumps. Some occasionally develop pussy head like pimples, but acne medication did nothing for them. I thought they may have been from my pants chafing me so I tired using those anti-chafing gels athletes use, which helped a bit but not much. My doctor suggested it may be dry skin, he said the dryness of my skin, combined with the heat and fiction in that region of my body may be causing my skin to crack, and these cracks then get infected and turn to boils. He suggested I take shorter baths without soap and use large amounts of highs strength moisturizer on these problem areas. Now that has helped more than anything, I've seen a reduction in the spots, but there's still a decent amount left. Anything else I can do to reduce these spots.

Other random facts, the breakouts are worse and more frequent in the summer time so sweat may be a factor. How many spots I see depend on the lighting I'm in, I see millions under strong fluorescent or intense sunlight, but under normal tungsten light or light sunlight I don't see that many.

Please help, these spots are quite unsightly and make me feel uncomfortable naked.

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Exfoliate 2 to 3 times per weekExpert
All skin types can benefit from exfoliation to remove dead skin cells and prevent fine lines and wrinkles. For sensitive skin, use a gentle ... More
Was this Helpful?
36 of 45 found this helpful

Expert Blog

Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.